Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Numbness in the toe. Have diabetes. Nerve damage? Taking lyrica

I have a numb big toe on my right foot. I have type 2 diabetes and have just had two back surgeries on my l4/5 and also had CSF leak.. I have nerve damage in my right leg and slight drop foot and numb right foot and toes and down the lef all on my right side. Is my toe something I should worry about, also on the left side thigh has become numb and had a bit of groin pain. I take lyrica for nerve pain.
Can you help
Asked On : Sat, 30 Mar 2013
Answers:  2 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Physical examination and investigations are a must for proper advice.
Electromyography and Nerve Conduction studies are usual in such situations
You have not stated your age, gender, personal habits, family history or co-morbidities
Involvement of opposite side could from the same problem or peripheral neuropathy...
See a Neurologist...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 1 May 2013
I find this answer helpful
General & Family Physician Dr. Gopal Krishnam Raju's  Response
nothing to worry
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor